# SDR 07FDEA02482

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N362FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48261
- Aircraft time: 67,511 hours, 23,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION POSSIBLE ON FUSELAGE SKIN CORROSION LIMITED TO LONGERON DAMAGE WHICH WAS REPAIRED PER 53-10-00 VOL 1 OF MD10-10.
